# SDR CKSA97200

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803CK
- Make and model: Doug DC-8-62
- Aircraft serial: 46085
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Coupling
- Condition: Not Secure
- Location: Lt Nasi System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B, J

## Discrepancy

ON CLIMBOUT AT FL300, EXPERIENCED PRESSURE PROBLEMS AND WAS UNABLE TO CONTROL CABIN.  DESCENDED TO FL180 AND CABIN THEN STABILIZED AT 10,000 FT.  PROCEEDED TO SKBO AND DUMPED APPROX 21,000 LBS OF FUEL STARTED AT 0515Z DUMPED FOR 5 MINUTES THEN REPOSITIONED SWITCH TO DRAIN FOR 5 MINUTES.  ENDED DUMP AT APPROX 0530Z.  FOUND BLOWN COUPLING ON LEFT HAND NASI SYSTEM.  TRANSFERRED TO DMI NR 217 IAW AIA MEL 21-65-1 PLACARDS INSTALLED.  RESECURED LEFT HAND COUPLING IAW DC8 NASI BOOK, OPS CHECK GOOD.
